Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS Wilmington, OH

June 4, 2008Dearborn County, Franklin County, Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jun 4, 2008, 8:16 AM EDT for Dearborn County, Franklin County, Ripley County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 8:16 AM EDT (12:16 UTC)
Expired
Jun 4, 2008, 11:15 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Franklin County, IN, Ripley County, IN

The radar

The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 9:00 AM EDTFLASH FLOODBrookville, INAT LEAST 8 ROADS ACROSS THE COUNTY WITH WATER RUNNING ACROSS THEM.
Jun 4, 9:00 AM EDTFLASH FLOODManchester, INAT LEAST 5 COUNTY ROADS WITH HIGH WATER RUNNING ACROSS THEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 041217
FFWILN
INC029-047-137-041515-
/O.NEW.KILN.FF.W.0015.080604T1216Z-080604T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
816 AM EDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEARBORN COUNTY IN SOUTHEAST INDIANA...
  FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1115 AM EDT.

* AT 814 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED THAT UP TO 2 INCHES OF RAIN HAD FALLEN SINCE 
  7 AM. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  2 INCHES POSSIBLE THROUGH 1115 AM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BATESVILLE... 
FRIENDSHIP... BRIGHT...BROOKVILLE...GREENDALE...HIDDEN VALLEY... 
LAWRENCEBURG...DILLSBORO AND MILAN.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3949 8530 3951 8483 3912 8484 3896 8509
      3894 8544 3919 8544 3928 8530
TIME...MOT...LOC 1216Z 180DEG 0KT 3924 8506

$$
1 follow-up statement
000 
WGUS71 KILN 041459
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 AM EDT WED JUN 4 2008

INC029-047-137-041515-
/O.CON.KILN.FF.W.0015.000000T0000Z-080604T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
1054 AM EDT WED JUN 4 2008

...FLASH FLOOD WARNING CONTINUES FOR RIPLEY...DEARBORN AND FRANKLIN
COUNTIES IN SOUTHEAST INDIANA UNTIL 1115 AM EDT...

AT 1054 AM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT EARLIER 
EXCESSIVE RAINFALL HAD PRODUCED FLASH FLOODING THROUGH THE AREA. 
NUMEROUS ROADS WERE FLOODED ACROSS FRANKLIN AND RIPLEY COUNTIES. 

RADAR INDICATED THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA. 
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE WATER TO 
REMAIN HIGH...THOUGH WATER WILL BEGIN RECEDING OVER THE NEXT 2 
HOURS. 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...BATESVILLE...
BRIGHT...BROOKVILLE...GREENDALE...HIDDEN VALLEY...LAWRENCEBURG...
DILLSBORO AND MILAN.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3949 8530 3951 8483 3912 8484 3896 8509
      3894 8544 3919 8544 3928 8530
TIME...MOT...LOC 1454Z 180DEG 0KT 3924 8506

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 7:56 AM EDT, 20 minutes earlier.

Area forecast discussion, Jun 4, 7:56 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
756 AM EDT WED JUN 4 2008

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
REGION TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. VERY WARM AIR WILL SETTLE INTO THE AREA FOR THE END OF
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS CONTINUE TO DEVELOP AND TRACK ALONG A WARM FRONT
LOCATED OVER OHIO. THIS PATTERN WILL PERSIST THROUGH THIS
EVENING...WITH WIDESPREAD THUNDERSTORMS TRAINING ALONG AND NORTH
OF I-70. ADDITIONAL THUNDERSTORMS ARE LIKELY TO FORM SOUTH OF I-70
DUE TO DAYTIME HEATING. OWING TO STRONG WIND SHEAR AND AMPLE
INSTABILITY...SOME THUNDERSTORMS WILL BE SEVERE...SO TORNADO WATCH
NUMBER 444 IS IN EFFECT UNTIL 11 AM. THIS IS PROBABLY NOT THE LAST
WATCH WE WILL SEE DURING THE PERIOD. THE TRAINING AND PERSISTENT
NATURE OF THE STORMS NORTH OF I-70 NECESSITATED THE ISSUANCE OF A
FLASH FLOOD WATCH THERE THROUGH THIS EVENING. THE FRONT WILL LIFT
FAR ENOUGH NORTH LATE TONIGHT TO ALLOW THUNDERSTORMS TO DIMINISH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE PATTERN PERSISTS WITH SHORTWAVES CONTINUE TO RUN ALONG THE
SLOW MOVING WARM FRONT DRAPED ACROSS CENTRAL FORECAST AREA. FOCUS
FOR THE FIRST 4 HOURS WILL BE NUMEROUS TSTMS FROM
KCMH/KLCK/KCVG/KCVG...THEN A BRIEF LULL WILL BRING MAINLY SHOWERS
UNTIL BOUNDARY BEGINS TO LIFT NORTH AND INSTABILITY DOES INCREASE
ALONG THE BOUNDARY LATER TODAY. FOCUS FOR GREATEST TSTM CHANCES
WILL THEN BE KDAY/KLCK/KCMH. CIGS AND VSBYS OUTSIDE OF TSTMS WERE
REACHING VFR...BUT MVFR WITHIN TSTMS. SOUTHERN TAF SITES WELL
SOUTH OF BOUNDARY AFTER 00Z...SO VFR OVERNIGHT HERE WITH EXCEPTION
OF LATE MVFR BR FOR KLUK. NORTHERN LOCATIONS SHOULD SEE SHRA MOST
OF TONIGHT WITH POTENTIAL FOR TSTMS...GENERALLY VFR TO
OCCASIONALLY MVFR CIGS/VSBY IN PRECIPITATION.

OUTLOOK...TSTMS POSSIBLE AGAIN THURSDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074.
KY...NONE.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDR
Hazardous weather outlook, Jun 4, 5:07 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT WED JUN 4 2008

INZ050-058-059-066-OHZ042>046-051>056-060>065-070>074-050915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>100-OHZ077>082-088-050915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
507 AM EDT WED JUN 4 2008

...TORNADO WATCH 444 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ026-034-035-050915-
HARDIN-MERCER-AUGLAIZE-
507 AM EDT WED JUN 4 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 4, 3:32 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     HAIL             TROY                    40.04N 84.22W
06/04/2008  E1.00 INCH       MIAMI              OH   PUBLIC

0317 AM     HAIL             NEW CARLISLE            39.94N 84.03W
06/04/2008  E0.88 INCH       CLARK              OH   PUBLIC

&&

HATZOS
Local storm report, Jun 4, 5:57 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 AM     TSTM WND DMG     1 W TREMONT CITY        40.01N 83.86W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            TREES DOWN.

0335 AM     HAIL             2 W SPRINGFIELD         39.93N 83.83W
06/04/2008  E0.88 INCH       CLARK              OH   LAW ENFORCEMENT

0533 AM     FLOOD            4 WNW FOUNTAIN CITY     39.98N 84.99W
06/04/2008                   WAYNE              IN   LAW ENFORCEMENT

            CENTERVILLE ROAD NORTH OF WILLIAMSBURG IS CLOSED DUE TO
            HIGH WATER.

0535 AM     FLOOD            GREENVILLE              40.10N 84.62W
06/04/2008                   DARKE              OH   LAW ENFORCEMENT

            HIGH WATER ACROSS NUMEROUS ROADS COUNTYWIDE.

0537 AM     FLOOD            TIPP CITY               39.96N 84.18W
06/04/2008                   MIAMI              OH   LAW ENFORCEMENT

            INTERSTATE 75 HAS TWO LANES CLOSED IN EACH DIRECTION DUE
            TO HIGH WATER NEAR TIPP CITY. GENERAL HIGH WATER CONCERNS
            THROUGHOUT MIAMI COUNTY.

0541 AM     FLOOD            MIAMISBURG              39.64N 84.27W
06/04/2008                   MONTGOMERY         OH   LAW ENFORCEMENT

            HIGH WATER SIGNS HAVE BEEN POSTED WITH WATER OVER
            ROADWAYS IN SOME LOCATIONS ACROSS MONTGOMERY COUNTY.
            REPORTS OF BASEMENT FLOODING IN MIAMISBURG.

0543 AM     FLOOD            3 S SPRINGFIELD         39.88N 83.80W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            SIGNIFICANT FLOODING REPORTED IN THE RA-MAR ESTATES
            SUBDIVISION.

0543 AM     FLOOD            5 NNE NEW CARLISLE      40.01N 83.99W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            STATE ROUTE 235 IS CLOSED DUE TO HIGH WATER JUST NORTH OF
            STATE ROUTE 41.

0543 AM     FLOOD            3 SW SPRINGFIELD        39.90N 83.84W
06/04/2008                   CLARK              OH   LAW ENFORCEMENT

            DAYTON ROAD BETWEEN SPRINGFIELD AND ENON IS CLOSED DUE TO
            HIGH WATER.

&&

HATZOS
Special weather statement, Jun 4, 6:26 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 AM EDT WED JUN 4 2008

OHZ042-051-060-061-041100-
MIAMI OH-DARKE OH-MONTGOMERY OH-PREBLE OH-
626 AM EDT WED JUN 4 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN DARKE AND WESTERN MIAMI
COUNTIES THROUGH 700 AM EDT...

AT 622 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CASTINE...MOVING EAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
ARCANUM...GORDON...VERONA...PITSBURG...UNION CORNERS...GETTYSBURG...
PHILLIPSBURG...POTSDAM...LAURA...CIRCLE HILL...GARLAND AND UNION.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

AR
Special weather statement, Jun 4, 7:30 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 AM EDT WED JUN 4 2008

KYZ091-093-OHZ061>063-070>072-077>079-041200-
BOONE KY-CAMPBELL KY-CLERMONT OH-HAMILTON OH-BROWN OH-CLINTON OH-
BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-MONTGOMERY OH-
730 AM EDT WED JUN 4 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST
OHIO THROUGH 800 AM EDT...

AT 722 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM CENTERVILLE
TO JUST WEST OF CINCINNATI...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BRIDGETOWN NORTH...SPRINGDALE...MOUNT HEALTHY...MONFORT HEIGHTS
SOUTH...PEKIN...NORTH COLLEGE HILL...GLENDALE...CHEVIOT...MONFORT
HEIGHTS EAST...COVEDALE...WOODLAWN AND SPRING VALLEY.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Jun 4, 7:59 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TSTM WND DMG     3 S MADEIRA             39.14N 84.37W
06/04/2008                   HAMILTON           OH   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWNED...UP TO 20-40 FEET IN LENGTH
            AND ONE FOOT IN DIAMETER. NUMEROUS SMALL TREES AND POWER
            LINES DOWNED.

0750 AM     HAIL             CINCINNATI              39.14N 84.51W
06/04/2008  E0.88 INCH       HAMILTON           OH   PUBLIC

0756 AM     HAIL             3 ESE CINCINNATI        39.12N 84.45W
06/04/2008  E0.75 INCH       HAMILTON           OH   NWS EMPLOYEE

&&

HATZOS
Local storm report, Jun 4, 8:07 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 AM EDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             5 SW FAYETTEVILLE       39.14N 84.00W
06/04/2008  E0.88 INCH       CLERMONT           OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:21 PM EDTTornado WarningILNFayette, Franklin, Union39 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne42 min
Jun 3, 9:07 PM EDTTornado WarningILNUnion, Wayne38 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNUnion49 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNFayette, Union, Wayne2 hr
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNWayne2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNWayne113 min
Jun 4, 3:11 AM EDTFlash Flood WarningILNWayne6 hr
Jun 4, 3:48 AM EDTFlood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more20 hr
Jun 4, 8:03 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ripley15 min
Jun 4, 8:21 AM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNDearborn, Ripley2 hr
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNSwitzerland43 min
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNSwitzerland2 hr
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNSwitzerland30 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningILNRipley64 min
Jun 4, 5:16 PM EDTFlash Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Jun 4, 5:49 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley45 min
Jun 4, 5:59 PM EDTTornado WarningILNDearborn, Ohio46 min
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin47 min

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.